# SDR MASA20220118054

- Difficulty date: January 18, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69038101001
- Condition: None
- Location: Mid Spar Datum A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE FUSELAGE SKIN PANEL BETWEEN 43.75% MID SPAR DATUM AND 55.63%, STR 4L TO STR SL WAS FOUND WITH A DENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM). 53-71-01-991-828, ITEM 1 (REV. 38 DATED 9 JUL 2021 ). "
